# SDR 2007UALA02667

- Difficulty date: July 15, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 66,705 hours, 7,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP:  SEATS 2A & 4E AFT SECTIONS.  ALSO SEAT 22 RT & ROW 34 LT.  REPLACED LAMP.
